Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Bleeding after taking Misoprost. Positive pregnancy test. Any other medicine for abortion?

I am 28 years and mother of a 8 years girl child. I have taken misoprost tablet 4 nos. (2 nos.aech admnistered vaginally & mouth) on 19th March as my menstrual not happed on date i.e. 15th March. on 20th very little amount of bleeding occured once and today i found positive in pregnancy kit.
Kindly suggest for clearing this through any medicine.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
At the outset, induction of medical abortion has to be performed on the advice of a qualified doctor. The presence of an intrauterine pregnancy along with the period of gestation should be confirmed before proceeding. The dosage you have taken is usually not sufficient; it is preferably taken in one way, oral or vaginal and in case of oral administration it should be held in the mouth for 20-30 minutes till it dissolves. You may have to repeat the dose, but do it under the guidance of a doctor only. If not, you may land up in an incomplete abortion with heavy bleeding and infection. Take care.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor